Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 05.03.2019
From: Lara

Subject: Medication please be aware

Have just been diagnosed with multiple sclerosis, on top of my arthritis.
Neurologist doesn't like that I am on Humira.
I should have paid more attention to the side effects leaflet cause the rheumatology department certainly didn't. I have a lot of the side effects n have had for months n rheumatology ignored me!
Please read n reread these leaflets guys and make the rhuemy people LISTEN to you and scream and shout until they do.
reply | back to forum

Date: 07.03.2019
From: Colin W

Subject: Re: Medication please be aware

hi Lara , I am very sorry you have MS , some people get on very well with MS , like RA it varies

as for the Biologics , I blame them for messing my health up , I was on golimumab at the time & had a infection in my hip (septic hip) & now needing steriods at high dose , cant win
reply | back to forum

Date: 13.03.2019
From: lucy

Subject: Re: Medication please be aware

Hi Colin, Just popped on to see if any of the ones I used to talk to were on, although the site has been ruined now with all the fake sellers. Sorry to hear that you are still on the steroids. Has the ulcers cleared now? I do hope things improve soon for you.

Hi Lara, it is a worry when we are on these drugs but to be honest I was in such a state before going onto rituximab I would have taken anything to help, it's just a shame we couldn't find drugs without side effects, I do hope you are ok. xx
reply | back to forum

Date: 13.03.2019
From: Colin W

Subject: Re: Medication please be aware

hi lucy , I wish I was still on rituximab , was the best I been on by miles , I am on abatacept and they not doingmuch to help , the ulcers have gone but still cant get my joints done

hope you are well , its a shame about this site , most forums have gone , u guts helped me when I needed , & know you suffered RA for a long time as well but hope you can keep well
reply | back to forum

Date: 14.03.2019
From: lucy

Subject: Re: Medication please be aware

Thanks Colin, You always gave great advice and I miss talking to you and the others. That's good news that the ulcers have cleared up but how come you can't be on the rituximab if it helped you?

How is your MIL, hope things are a bit easier? My brother has dementia now so we are going back and forward to his place but not easy as it is an hours drive each way and he lives alone so a bit of a worry, I suppose it takes my mind of myself but i'm finding it all quite exhausting.
reply | back to forum

Date: 14.03.2019
From: Colin W

Subject: Re: Medication please be aware

Lucy , my MIL died nearly 12 months ago , for three years my wife & son looked after her 24/7 but we did have some night care 3 days a week

Dementia is hard , alot depends on the person , some get angry , I feel sorry for anyone caring for a sufferer , my brother gets angry to the extent he has to shut himself away when his grandchildren are around , my MIL we was slowly losing the person we knew

as for rituximab , it stays in our systems for a long time , they wont opperate if I am on a biologic & rituximab would delay it by 12/18 months , I dont know the answer at the moment but not sure when they will do any joints , but wont be for a few years
reply | back to forum

Date: 14.03.2019
From: lucy

Subject: Re: Medication please be aware

Sorry to hear about your MIL Colin, sometimes it can be a blessing. My brother does get angry so they have put him on some medication to calm him down.

That's not so good that you have to wait. I was on it when i fell and broke my hip and they still operated but they had no choice.

I'm getting a lot of pain in my ankles now so walking isn't too comfortable, I'm wondering if the rituximab has ran it's course, it's still helping but not to the extent it was a few years back.

Really hope things work out for you Colin, take care x
reply | back to forum

Date: 14.03.2019
From: lucy

Subject: Re: Medication please be aware

Lara, Oh my god, I didn't realise when I read your post it was you. That is awful, I hope things improve for you. Stay strong xx
reply | back to forum

Date: 14.03.2019
From: Colin W

Subject: Re: Medication please be aware

Lucy , dont leave you ankle to long before it needs a opperation , they can put a steriod in the main joint when you see you rheumatoligist or put a steriod in under xray into the small ankle joints

the problem leaving it will affect your circulation and with the ankle swelling can cause other problems like ulcers

dont blame the drug , the others are not any better , get it xrayed & maybe a steriod into it & hope it helps
reply | back to forum

Date: 14.03.2019
From: lucy

Subject: Re: Medication please be aware

Hi Colin, When I was at my appointment over 2 months ago they took x-rays of my ankles and when I asked about the results weeks later when I was having the infusion they didn't have any results, I Must give them a call and ask. I don't know why they haven't suggested an ankle steroid injection, the last time I asked they said better to have a systemic one and it would help the ankle too. Makes me think not everyone can do them. I have put weight on and that doesn't help.

Thanks for your advice Colin, I will be asking for that when I see them again if it doesn't settle with the infusion. x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+9=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board